# SDR 2008UALA02364

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 41,525 hours, 6,081 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2E BOTH EEL LTS INOP.  DURING TROUBLESHOOT, FOUND UNDER SEAT PWR CABLE FOR BOTH SEATS FAILED.  REPLACED THIS CABLE.  OP CHKS OKAY.
